Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 79617, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/79617

Asymptotic analysis of powers of matrices

Department of Mathematics, State University of New York at New Paltz, 75 S. Manheim Boulevard, Suite 9, New Paltz 12561-2443, NY, USA

Received 13 September 2005; Revised 28 May 2006; Accepted 30 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Diego Dominici, “Asymptotic analysis of powers of matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 79617, 12 pages, 2006. https://doi.org/10.1155/IJMMS/2006/79617.